# SDR SWAA2024052987971

- Difficulty date: May 20, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL PAX CABIM EMERGENCY LIGHTS INOP<[01] PERFORMED T/S OF EMERGENCY LIGHTS FOUND M1676; M1670; M1671; AND M1673 DEFECTS; REF. TO B 737 FIM TASK 33-50-TASK 801. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS AT POSITIONS M1676; M1670; M1671 & M1673 AS PER AMM REF 33-51-06-960-805. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST AS PER AMM REF 33-51-00-710-801. SYSTEM TESTED NORMAL.;[02] VERIFIED STEP 1.;[03] AUDIT C/W REF. MPM 52.02.02
